# SDR TRAX200600940

- Difficulty date: October 26, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 29,397 hours, 33,127 cycles
- Engine: Pwa PW127
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 2000-91, CARGO FLOOR DOUBLER (PANEL) CRACKED 261GF.
